Sh:912

Bib entry
@article{Sh:912,
 author = {Kennedy, Juliette Cara and Shelah, Saharon and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{Regular ultrafilters and finite square principles}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {73},
 number = {3},
 year = {2008},
 pages = {817--823},
 issn = {0022-4812},
 doi = {10.2178/jsl/1230396748},
 mrclass = {03C20 (03E55)},
 mrnumber = {2444269},
 mrreviewer = {Perry Smith},
 doi = {10.2178/jsl/1230396748}
}